# SDR AUS20030959

- Difficulty date: September 19, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Faulty
- Location: E/E Bay
- Part time: 93,640 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) AVIONICS RACK SMOKE WARNING ACTIVATION. INVESTIGATION FOUND NOEVIDENCE OF SMOKE BUT REPLACED THE SMOKE DETECTOR AS APRECAUTION. SUSPECT CAUSED BY DUST CONTAMINATION OF SMOKE DETECTOR.
